VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 12 - Número 1
VOLTAR
 

Cadernos de Matemática - Volume 12 - Número 1

 

Artigo

Página

 

S. M. Afonso, E. M. Bonotto, M. Federson & L. P. Gimenes,

Stability of functional differential equations with variable impulsive
perturbations via generalized ordinary differential equations

 

1

 

K. A. G. Azevedo & E. M. Bonotto,

On asymptotic stability in impulsive semidynamical systems

 

31

 

V. H. Jorge-Pérez, A. J. Miranda & M. J. Saia,

Counting singularities via Fitting ideals

 

51

 

Denise de Mattos, Edivaldo L. dos Santos & Francielle R. de C. Coelho,

On the existence of G-equivariant maps

 

69

 

Alexandre Fernandes & Maria Ruas,

Rigidity of bi-Lipschitz equivalence of weighted homogeneous function-germs in the plane

 

77

 

Nicolas Dutertre & N. G. Grulha Jr.,

Lê-Greuel type formula for the Euler obstruction and applications

 

85

 

E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho & J. A. Langa,

Stability of gradient semigroups under perturbations

 

103

 

E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho & J. A. Langa,

Non-autonomous Morse decomposition and Lyapunov functions for gradient-like processes

 

129

 

E. M. Bonotto & D. P. Demuner,

Autonomous dissipative semidynamical systems with impulses

 

167

 

P. L. Dattori da Silva & E. R. da Silva ,

Solvability near the characteristic set for a special class of complex vector fields

 

205
   
 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading